# SDR UPS06846719

- Difficulty date: March 21, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,980 hours, 46,902 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STA 98 FLAP ACTUATOR REAR SPAR FITTING O/B LUG FOR SUPPORT LINK ARM IS BROKEN.  FABRICATED AND INSTALLED NEW FITTING FROM 7050-T7451 PER AMS 4050 PLATE IAW UPS ENG FILE # DC8-57-20160, SAA EA#008-2760-01- A0133 REV A, DOUGLAS PSAMSL DWG 7981564 REV BT, DOUGLAS DWG 5773252 REV B, AND BAC SERV REQUEST 1-174600709, ALL DATED 4/3/06.
